# SDR CALA2021030100239

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 60,490 hours, 26,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN2001T79511
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, BETWEEN FR61 TO 62 ON STR39L COUPLING HAS CORROSION.  REMOVED AND REPLACED EXISTING STRINGER 39L COUPLING BETWEEN FR 6 1-62 IAW A319 SRM 53-00-13-300-001. DOT REMOVED.
